Divisible designs with r − 1 = 1

Research output: Contribution to journalArticleProfessional

12 Downloads (Pure)
Original languageEnglish
Pages (from-to)316-319
JournalJournal of Combinatorial Theory, Series A, Structures designs and application combinatorics
Volume57
Issue number2
Publication statusPublished - 1991
Externally publishedYes

Cite this

@article{4b3b9aebf19147d581ae60d8f138ee6c,
title = "Divisible designs with r − 1 = 1",
author = "W.H. Haemers",
year = "1991",
language = "English",
volume = "57",
pages = "316--319",
journal = "Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics",
issn = "0097-3165",
publisher = "Academic Press Inc.",
number = "2",

}

Divisible designs with r − 1 = 1. / Haemers, W.H.

In: Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics, Vol. 57, No. 2, 1991, p. 316-319.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Divisible designs with r − 1 = 1

AU - Haemers, W.H.

PY - 1991

Y1 - 1991

M3 - Article

VL - 57

SP - 316

EP - 319

JO - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

JF - Journal of Combinatorial Theory, Series A, Structures designs and application combinatorics

SN - 0097-3165

IS - 2

ER -